# SDR VNAA202403070013

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT DOOR MOTOR ASSIST PULLEY LOCATION.   LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE AFT DRAG ANGLE P# 601R31772-5S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
